RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Minozzo, Marco

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:53
Abstract pages:288
Full texts:141
E-mail:

http://www.mathnet.ru/eng/person48940
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. M. Minozzo, “Purely game-theoretic random sequences: II. Limiting empirical distributions and strong central limit theorem”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  312–327  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:2 (2001), 233–245  isi
1999
2. M. Minozzo, “Purely game-theoretic random sequences: I. Strong law of large numbers and law of the iterated logarithm”, Teor. Veroyatnost. i Primenen., 44:3 (1999),  617–630  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:3 (2000), 511–522  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021